# SDR HEEA078216

- Difficulty date: March 11, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Aircraft: N491PH
- Make and model: Bell 407
- Aircraft serial: 53386
- Aircraft time: 1,844 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Seal
- Part number: 407340102101
- Condition: Leaking
- Location: Transmission
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

TRANSMISSION SEAL IS LEAKING.
